RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Adv. Math., 2018, Volume 339, Pages 657–671 (Mi admat16)  

On the restriction problem for discrete paraboloid in lower dimension

Misha Rudneva, Ilya D. Shkredovbcd

a Department of Mathematics, University of Bristol, Bristol BS8 1TW, United Kingdom
b Steklov Mathematical Institute, Division of Number Theory, ul. Gubkina, 8, Moscow, 119991, Russia
c IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994, Russia
d MIPT, Institutskii per. 9, Dolgoprudnii, 141701, Russia

DOI: https://doi.org/10.1016/j.aim.2018.10.002


Bibliographic databases:

Document Type: Article
Received: 03.04.2018
Accepted:18.09.2018
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/admat16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019